# SDR C77A20130915005

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321003
- Condition: Worn
- Location: Lt Wing Flap
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK, NR 2A OTBD,  WORN OUT LIMITS. BLENDED WORN AREA IAW SRM PART II 51-10-03.
